MathSciNet Relay Station
MathSciNet bibliographic data
MR315255 (47 #3804) 35B15 (35G05)
Sell, George R. A note on almost periodic solutions of linear partial differential equations. Bull. Amer. Math. Soc. 79 (1973), 428–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement